# SDR FDEA2018102612756

- Difficulty date: October 1, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 45,977 hours, 40,645 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: A57960000001
- Part serial: FD1018
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON RT INBD FLAP UPPER SKIN BTW NOSE RIB27 AND RIB3 REQUIRES EVALUATION FOR CONFORMITY. THE REPAIR ON RT INBD FLAP UPPER SKIN BTW  NOSE RIB27 AND RIB3 WAS EVALUATED AND FOUND CHAFING DAMAGE ON REPAIR DOUBLER PER EA: 6-5750-124214. REWORK THE REPAIR PER EA: 6-5750-124214A. TITLE: WINGS - RT INBD FLAP - PREVIOUS REPAIR DOUBLER GOUGED. EO: 6-5100-7-5000 D 07 PT.1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND CLASSIFIED AS MAJOR PER GMM 6-2-100 REV.151.
